Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 3, Pages 385–392 (Mi mz4255)  

Componentwise splitting mixed abelian groups

V. I. Myshkin


Full text: PDF file (657 kB)

English version:
Mathematical Notes, 1988, 44:3, 694–699

Bibliographic databases:

Received: 07.05.1985

Citation: V. I. Myshkin, “Componentwise splitting mixed abelian groups”, Mat. Zametki, 44:3 (1988), 385–392; Math. Notes, 44:3 (1988), 694–699

Citation in format AMSBIB
\Bibitem{Mys88}
\by V.~I.~Myshkin
\paper Componentwise splitting mixed abelian groups
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 3
\pages 385--392
\mathnet{http://mi.mathnet.ru/mz4255}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=972201}
\zmath{https://zbmath.org/?q=an:0667.20044|0662.20041}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 3
\pages 694--699
\crossref{https://doi.org/10.1007/BF01159132}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U847500010}


Linking options:
  • http://mi.mathnet.ru/eng/mz4255
  • http://mi.mathnet.ru/eng/mz/v44/i3/p385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:102
    Full text:41
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021